# SDR DJFA20131008001

- Difficulty date: October 8, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N721FL
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 14,555 hours, 8,903 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9806117A
- Condition: Seized
- Location: Cabin
- Part time: 289 hours, 180 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, CREW REPORTED SMOKE IN CABIN,  EMANATING FROM VENTS WITH A SULFER ODOR AND A SOUND LIKE A POP AT THE SAME TIME.  ACFT LANDED SAFELY.  MX INSPECTION FOUND THE CABIN ACM FAILED.  THE ACM REPLACED.
